# SDR FDEA202505150755

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43630
- Aircraft time: 12,492 hours, 5,884 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD HAS A SMALL DENT IN FIBERGLASS AT POS 2R AT LOCK. REPAIRED MAIN DECK FLOORBOARD DENT AT POSITION 2R BETWEEN STA 285 AND STA 412 LBL   54.75"- LBL 77.50" IN REF. TO SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1. MAIN DECK FLOOR WAS   NOT REMOVED FOR REPAIR. THIS IS A MAJOR REPAIR.
